# SDR SRXR201807280010

- Difficulty date: July 28, 2018
- Submitted: July 28, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT AFT INNER SKIN IS GOUGED FWD OF NR 6 SLAT TRACK.  ACCOMPLISHED REPAIR ON NR 3 SLAT INNER SKIN BETWEEN XOS 455 AND XOS 497 PER SRM 57-40-01 REPAIR 3 FIG 201 REF NRC A043464.
